# SDR JJBA20201006020

- Difficulty date: October 6, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 19-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON LT CENTER FUSELAGE SKIN 1 BETWEEN FR 19-21 AND BETWEEN STR 11L-14L.  PATCH REPAIR ON LT FUSELAGE SKIN 1 BETWEEN FR 19-20 AND STR 13L-14L PERFORMED.
